Applied Mathematics

Vol.6 No.12(2015), Paper ID 61468, 8 pages

DOI:10.4236/am.2015.612182

 

On the Coalitional Rationality of the Banzhaf Value and Other Non-Efficient Semivalues

 

Irinel Dragan

 

University of Texas, Arlington, USA

 

Copyright © 2015 Irinel Dragan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Dragan, I. (2015) On the Coalitional Rationality of the Banzhaf Value and Other Non-Efficient Semivalues. Applied Mathematics, 6, 2069-2076. doi: 10.4236/am.2015.612182.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.